# SDR ASAA1057613

- Difficulty date: March 28, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 4,247 hours, 1,243 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: AW2835AB06
- Part serial: 08093410A
- Condition: Failed
- Location: Cabin Pressure
- Part time: 4,247 hours, 1,243 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 39000FT CABIN PRESSURE AT 7000FT CABIN DIFF PRESS IS AT 8.6 (IN THE YELLOW BAND).  PASSING THROUGH 35000FT CABIN AT 7000FT CABIN DIFF PRESS AT 8.2 (OUTSIDE YELLOW BAND).  REMOVED & REPLACED DIFF PRESS IND.  LEAK CHECKS GOOD REF AMM 34 11 00 790 808.  GROUND VERIFY SUCCESSFUL REF AMM 21 33 02 400 801.
